# SDR USAASB95006

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Rt Engine
- Part time: 29,107 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

MSP - FLT NR 1090 - ON CLIMB-OUT, PASSING THROUGH 10,000 FEET, NR 2 ENGINE LOP LIGHT ILLUMINATED ALONG WITH OIL QUANTITY AND OIL PRESSURE DECREASE TO ZERO.  FLIGHT CREW SHUT DOWN NR 2 ENGINE AND RETURNED TO MSP WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 4 BEARING PRESSURE LINE LOOSE, TIGHTENED SAME.  ALSO, FOUND NR 4 BEARING CHIP DETECTOR MISSING AND REPLACED CHIP DETECTOR.  SERVICED OIL AND RAN ENGINE.  OPS NORMAL.  REPLACED ENGINE DUE TO LOW OIL PRESSURE OPERATION AND RETURNED AIRCRAFT TO SERVICE.  (M)
